Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

akkcd

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About akkcd

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. 5 Months Post Tane I'm still clear!!! And very exciting news... I stopped using my proactive face wash!!! No more bleaching clothes or towels for me I've been off of that crap for about a month now and I didn't have any problems with my acne. I am however using a blackhead clearing scrub with salicylic acid so I didn't go totally free of medicated face wash. Maybe someday, but I'm happy with where I'm at right now.
  2. Hi osugirl! Sorry this turned out really long! I hope it helps!!! I started noticing a very minimal hair loss at the end of my 4th month. It continually got worse throughout my 5th month and at my last checkup I asked my doctor about it and of course said everything would return to normal after getting off the drug. My scarriest day was a week into my 6th month when I combed my hair and lost a ton, took a shower and lost a ton, then combed my hair and filled up an empty brush like I hadn't cl
  3. 4 Months Post Tane Still Clear!!! Sorry no updates, but I guess that's a good thing
  4. I weigh 115 and was on 80mg my entire course. Most people don't go above 80mg, but it is a common dosage so you will be fine. Plus, the higher the dose the better chance for long term results. Good luck on your course!
  5. Hi Amanda! Congrats on starting tane, it really does work miracles I finished Tane in August and am still clear! I do still have blackheads on my nose and large pores on my cheeks though. Definitely buy Aquaphor for your lips and it is useful for dry patches of skin too. You can get it in places like Walgreens and Grocery stores it will be by the lotions. I never had any problems with my lips cuz of this stuff! My ears got really dry toward the end of my course so I would just slather some a
  6. My hair started shedding at the end of month 4. It progressed through month 5 and my doctor said it would stop once I was off the drug. It scared me too much and I ended up stopping my accutane treatment with about 3 weeks left. It took about 2 months for the shedding to slow down. I felt my hair was getting thinner, but luckily I have really thick hair. I do have lots of little hairs growing back now. My hair never looked thinner, just felt thinner. It's when you start getting bold spots that y
  7. 3 Months Post Tane Still Clear!!! I had a strange breakout of little things all over my face a few weeks ago. It built up for about 3 days then one day i woke up and 90% of everything was gone. So weird! I was scared it was the start of bad skin again. I went to the derm last week and wasn't even perscribed anything for routine maintenance! I asked her about scar treatments and she suggested Fraxel, prob cuz they do it there, but I read a lot of reviews on Fraxel that it really isn't worth th
  8. Hey thanks Emily! I'm glad you found my log helpful. I hope your course is going well for you 2 Months Post Tane Still Clear!!!! My hair stopped shedding..i think..or it's shedding only a little more than normal. I have a lot of hair and I never paid attention to how much it shed before. Either way, I'm not concerned about it anymore! I'm going back to the derm in a few weeks for a quick checkup and I'm really excited to ask her about what I can do about my scars!
  9. You poor thing, I am so sorry to hear of your problems with accutane. Here are my thoughts on your problems although I'm not a doctor. Accutane is bringing everything out of you and since you are on a low dose it may have just pushed back your IB until now. I don't know if you already had an IB, but you may be getting another one. Your acne looks like you should be on a much higher dosage than 30mg. If you arn't experiencing harmful side effects I would continue taking the drug for the 6 mont
  10. Um I just finished watching MTV's True Life: I Have Ance and I must say I am a little dissapointed. First of all it seems like doctors are handing out accutane like candy so I don't understand why the Emo kid couldn't get it the first time he went to a doctor. He's seemed depressed because of his acne. My doctor told me they gave accutane to people who weren't psychologically fit and they didn't have any problems. I don't think the psychological affects of acne really came across because all
  11. 1 Month Post Tane Has it really been a month already? Here's a little update... My face is 100% clear. I got about 7 little pimples within the first week of stopping tane, but it was still in my system and I was going back and forth about 50 times a day trying to decide whether to stop tane or finish my course, so I say it was due to stress. The oil started returning to my face after about 2 weeks. After about 1 week I noticed I wasn't using my Aquaphor anymore. My scars look the same. T
  12. You should try benadryl pills maybe that would help more? If your rash doesn't go away in a day or two you should call your doctor. Did your rash come out of no where? I got a rash on my arms, but it was cuz i was irritated them while typing on my computer. Good Luck!
  13. Day 172 O.K. so after not taking a pill last night dertermined to be done with accutane, I gave in this morning and took another pill. I have so many pills left I feel guilty not taking them. I have about 60 pills left which is 1 month so technically I have only taken a 5 month course, but in one week I will have had accutane in my system for 6 months so I'm trying not to feel too bad about it. Anway, so since no one was able to offer me any sort of advice/opinions with my hair issues and aft
  14. Day 171 I think this is my last day taking accutane. My hair loss is starting to really scare me. I lose hair in the shower, when i brush my hair, when i straighten my hair and throughout the day i lose hair. I think it is just a lot of sheading cuz i don't see any bald spots, but i really like my thick hair. The derm said it should return to normal once i'm done with the course, but there is no way to know if it is going to be permanent or not. Here's the thing. Technically day 180 for me is
  15. Yes! Stop taking accutane! 6 days is not going to make a big difference and your health is more important than a few pills. I hope everything gets better for you soon! Good luck!
×